Translator Disclaimer
15 September 2014 Moduli spaces of isoperiodic forms on Riemann surfaces
Curtis T. McMullen
Duke Math. J. 163(12): 2271-2323 (15 September 2014). DOI: 10.1215/00127094-2785588

Abstract

This paper describes the intrinsic geometry of a leaf A(L) of the absolute period foliation of the Hodge bundle ΩM¯g: its singular Euclidean structure, its natural foliations, and its discretized Teichmüller dynamics. We establish metric completeness of A(L) for general g and then turn to a study of the case g=2. In this case the Euclidean structure comes from a canonical meromorphic quadratic differential on A(L)H whose zeros, poles, and exotic trajectories are analyzed in detail.

Citation

Download Citation

Curtis T. McMullen. "Moduli spaces of isoperiodic forms on Riemann surfaces." Duke Math. J. 163 (12) 2271 - 2323, 15 September 2014. https://doi.org/10.1215/00127094-2785588

Information

Published: 15 September 2014
First available in Project Euclid: 15 September 2014

zbMATH: 1371.30037
MathSciNet: MR3263035
Digital Object Identifier: 10.1215/00127094-2785588

Subjects:
Primary: 30F30

Rights: Copyright © 2014 Duke University Press

JOURNAL ARTICLE
53 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.163 • No. 12 • 15 September 2014
Back to Top